I had a root canal on my upper left tooth all the way in the back. The tooth cracked and became infected. Ever since then, I've have a drainage of fluid only on my left side. I'm not sure where it's coming from, but sometimes seems like my ears, sometimes my sinuses.
Anyway, it tastes and smells really bad and is really affecting my breath and self esteem. The mucous basically tatstes like warm, spoiled milk. It is warm and also acidic thus burning my tongue and bottom lip. Also, my bottom lip now looks really dry and cracked. People often give me weird looks and I can tell what they are looking at. What was once an outoing, confident person is now an introverted, self conscious person.
I've been to about four ENTs, a gastroentorolgist and no one seems to be able to help me. I've had amocillin to acid pills for the stomach to thrush medication and nothing works. This only happens on my left side. Please, can someone help me. I am desperate to find out what is wrong with me and how do I fix it.
Dental care - adult
Development of baby teeth
Development of permanent teeth
Plaque and tartar on teeth
Teething. Well, it is now fractured and part of my tooth has came out leaving the tooth filling exposed. I had swellingAbdomen - swollen
Ankle sprain swelling
Breast - premenstrual tenderness and swelling
Foot, leg, and ankle swelling
Gums - swollen
Mastoiditis - redness and swelling behind ear
Foot swelling for a few days and now has gone away. My filing is now loose and I know that it is going to fall out any time now. I have a bad taste coming from that tooth now. I beleive that I will eventually need that tooth to be extracted.
Now I have developed an inner earEar barotrauma
Ear tube insertion
Ear tube insertion - series infection
(with no pain in the left earEar barotrauma
Ear tube insertion
Ear tube insertion - series).that has caused me a great deal of discomfort and imbalance. My firstFirst progesterone mc10
First progesterone mc5
First-progesterone vgs 100
First-progesterone vgs 200
First-progesterone vgs 25
First-progesterone vgs 400
First-progesterone vgs 50
First-testosterone mc experience was a spinning sensation and thereafter, dizziness
and vomiting. I am on antibiotics and dizziness pills along with a cortisone shot.
Can this have anything to do with an infected tooth?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.